Numerical modelling of two-way propagation of non-linear dispersive waves

Beatrice Pelloni, Vassilios A. Dougalis

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We describe and implement a fully discrete spectral method for the numerical solution of a class of non-linear, dispersive systems of Boussinesq type, modelling two-way propagation of long water waves of small amplitude in a channel. For three particular systems, we investigate properties of the numerically computed solutions; in particular we study the generation and interaction of approximate solitary waves.
Original languageEnglish
Pages (from-to)595-606
Number of pages12
JournalMathematics and Computers in Simulation
Volume55
Issue number4-6
DOIs
Publication statusPublished - 15 Mar 2001

Fingerprint Dive into the research topics of 'Numerical modelling of two-way propagation of non-linear dispersive waves'. Together they form a unique fingerprint.

Cite this